# SDR 95ZZZX7065

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Closure Rib
- Condition: Corroded
- Location: Bs 1570
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CPC TASK CARD C55-391-30, THE VERTICAL STABILATOR'S UPPER RT CLOSURE RIB WAS FOUND EXFOLIATED ON ITS OUTBOARD SIDE JUST FORWARD OF THE FORKED END OF THE AFT HINGE POINT FITTING FOR THE HORIZONTAL STABILIZER.  CORROSION WAS REMOVED AND FOUND TO BE WITHIN LIMITS PER SRM 55-30-1, FIGURE 1.  SUSPECT CAUSE:  UNKNOWN.
